# SDR QMLA2015121115110

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N44925
- Make and model: Snias AS350B3
- Aircraft serial: 3838
- Aircraft time: 5,006 hours, 16,099 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 5,316 hours, 15,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

DURING STARTUP AT GND IDLE, CREW REPORTED BURNING RUBBER SMELL IN COCKPIT.  ACFT WAS SHUT DOWN.  MECHANIC POWERED ON ALL SYSTEMS USING A POWER CART FOR APPROX 30 MINUTES.  ALL COWLINGS & DOORS WERE OPENED WITH NO DEFECTS NOTED.  A/C BELT SHOWED NO VISUAL EVIDENCE OF DAMAGE.  ENG INTAKE WAS INSPECTED WITH NO DEFECTS NOTED.  HELICOPTER WAS THEN GND RAN FOR 15 MINUTES WITH NO SMELLS OR DEFECTS NOTED.  ALL SYSTEMS WERE POWERED TO INCLUDE HEATER & AIR CONDITIONING.  AFTER SHUTDOWN A CLOSER INSPECTION OF THE A/C BELT WAS PERFORMED FOR POSSIBLE SLIPPAGE.  NO VISUAL EVIDENCE OF SLIPPAGE WAS DETECTED HOWEVER THE BELT WAS DETERMINED TO BE LOOSE.  THE A/C BELT WAS TIGHTENED.  SINCE IT COULD NOT BE POSITIVELY VERIFIED THAT THE BELT SLIPPED & WAS THE CAUSE, THIS FAULT COULD NOT BE DUPLICATED.
